# SDR PIDA06087

- Difficulty date: August 9, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 41,012 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 601 BEAM AFT SIDE OF FWD OVERWING EXIT HAS A CRACKED ATTACH ANGLE.  REPAIRED PER EA 53-219 AND SB 737-53-1182.
